# SDR ASAA0954633

- Difficulty date: March 2, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 243 hours, 79 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAT III APPROACH AND AUTOLAND.  AIRCRAFT LANDED OUT OF LIMITS TO LEFT SIDE OF RUNWAY.  GP NR 20 FFR OF DFCS A & B & HGS SHOWS NO FAULTS LAST FLT.  GP NR 49 LAND VERIFY OF DFCS PASSES.  HGS SYS TEST PASSES REF MM 34 36 00.  A/C REMAINS CAT IIIA AUTOLAND & HGS QUALIFIED.
